# SDR DALA2021060203016

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1701 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON SHEAR TIE (FRAME CLIP ) STA 1701 AND BTW STR 29/28 RH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00952: (CORROSION LEVEL 2) SHEAR TIE (FRAME CLIP) WAS REPLACED PER B757-200 SRM. (1824499)
